# SDR GTIA2023120137656

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,849 hours, 6,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL @ 2000 FT ON BASE TO FINAL-APPLIED TSM 05-50-00-810-813 ISOLATED PACK 1/2 NO ODOR DETECTED RAN ENGINE 1 AND 2 WITH PACK 1 OFF AND 2 OFF NO ODOR DETECTED THROUGHOUT CABIN AC OK FOR SERVICE
